# SDR WX0A2015082472832

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,709 hours, 50,725 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AFT RT LAVATORY SMOKE DETECTOR ACTIVATED IN FLIGHT WITH NO KNOWN SMOKE VISIBLE OR SMELL.  QRH PROCEDURE COMPLETED.  SYS OPERATIONS CHECKED GOOD IAW AMM 26-14-0-710-801.  COULD NOT DUPLICATE.
